Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Ample vector bundles and branched coverings

Title data

Peternell, Thomas ; Sommese, Andrew J.:
Ample vector bundles and branched coverings.
In: Communications in Algebra. Vol. 28 (2000) Issue 12 . - pp. 5573-5599.
ISSN 1532-4125
DOI: https://doi.org/10.1080/00927870008827176

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 08:05
Last Modified: 10 Nov 2020 08:05
URI: https://eref.uni-bayreuth.de/id/eprint/59455